# SDR KBM2005F00341

- Difficulty date: November 13, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 6,505 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Drain Valve
- Part number: 0174078030
- Part serial: C297B
- Condition: Leaking
- Location: Starter
- Part time: 2,285 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START DRAIN VALVE, UNIT LEAKING, REMOVED AND REPLACED.  (K)
